# SDR 96ZZZX180

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3774D
- Make and model: Cessna 182A
- Aircraft serial: 34474
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 649177
- Condition: Worn
- Location: Exhaust Valve
- Part time: 766 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CYLINDER COMPRESSION AT 40/80.  REMOVED CYLINDER AND FOUND EXHAUST VALVE GUIDE WORN OVER LIMITS.  EXHAUST VALVE IN GUIDE CLEARANCE AS MEASURED IS 0.016 INCH.  SERVICEABLE LIMITS ARE 0.006 INCH.
